The Theta Correspondence and Harmonic Forms. II.
Mathematische Annalen, Tome 277 (1987), pp. 267-314
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cohomology classes of arithmetic quotients, symmetric spaces, continuous cohomology, Schwartz space, automorphic classes, theta-correspondence, dual reductive pair, generating function for intersection numbers, automorphic forms, Geodesic cycles
@article{MAN_1987__277_164250,
author = {Stephen S. Kudla and John J. Milson},
title = {The {Theta} {Correspondence} and {Harmonic} {Forms.} {II.}},
journal = {Mathematische Annalen},
pages = {267--314},
year = {1987},
volume = {277},
zbl = {0618.10022},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__277_164250/}
}
Stephen S. Kudla; John J. Milson. The Theta Correspondence and Harmonic Forms. II.. Mathematische Annalen, Tome 277 (1987), pp. 267-314. http://geodesic.mathdoc.fr/item/MAN_1987__277_164250/